# SDR SWAA2013090919978

- Difficulty date: August 16, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 69,782 hours, 65,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6545819
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE CHORD CORRODED BETWEEN STATION 270 TO 277, LBL 16.  R&R CHORD IAW DRAWING & SRM.
